MathSciNet Relay Station
MathSciNet bibliographic data
MR1322613 (96e:35031) 35J25 (35B65 46E15)
Adolfsson, Vilhelm; Jerison, David $L\sp p$-integrability of the second order derivatives for the Neumann problem in convex domains. Indiana Univ. Math. J. 43 (1994), no. 4, 1123–1138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement